# SDR EE4Y2023031017410

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 02876
- Aircraft time: 47,949 hours, 34,968 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LH WING MAIN BOX TOP FORWARD PANEL SKIN SURFACE ON STRINGER11 BUTTSTRAP BETWEN RIB3 AND RIB4 WAS FOUND WITH CORROSION. THE REPORTED DAMAGED AREA WAS REPAIRED I/A/W AIRBUS DOSSIER 81133275 REPAIR INSTRUCTIONS. FOR FURTHER DETAILS SEE COOPESA WORK ORDER A1M142, 5-85.
